Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

What causes persistent high blood pressure level while on a protein diet?

I am 39 yo 5’10 and weigh 185Lbs. I used to be athletic, but now am just slightly active. I almost never eat breakfast and have been trying to eat protein, and veggies for lunch and dinner. I drink water throughout the day with a goal of 64oz./day. Over the past 90days I have lost 20Lbs. (On purpose) to be healthier. The past two months my blood pressure has been 139/92. What could be causing consistent high blood pressure. Also, I drink alcohol, (about twelve drinks per week).
Asked On : Fri, 19 Jan 2018
Answers:  1 Views:  2
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello dear. Thank you for using Healthcaremagic. I read your query and I understand your concern. I think you blood pressure is normal for your age. Try to lower the alcoholic drinks intake, saturated fat and smoking. Keep active. Hope my answer was helpful. If yes vote helpful. Best regards.
Answered: Fri, 9 Feb 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor